A generalized Chacon's inequality and order convergence of processes
Séminaire Choquet. Initiation à l'analyse, Volume 17 (1977) no. 2, Talk no. C13, 4 p.
@article{SC_1977__17_2_A18_0,
     author = {Ghoussoub, Nassif A. and Talagrand, Michel},
     title = {A generalized Chacon's inequality and order convergence of processes},
     journal = {S\'eminaire Choquet. Initiation \`a l'analyse},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {2},
     year = {1977},
     note = {talk:C13},
     zbl = {0391.60011},
     language = {en},
     url = {http://www.numdam.org/item/SC_1977__17_2_A18_0}
}
Ghoussoub, Nassif; Talagrand, Michel. A generalized Chacon's inequality and order convergence of processes. Séminaire Choquet. Initiation à l'analyse, Volume 17 (1977) no. 2, Talk no. C13, 4 p. http://www.numdam.org/item/SC_1977__17_2_A18_0/

[1] Chacon (R.V.). - A stopped proof of convergence, Advances in Math., t. 14, 1974, p. 365-368. | MR 365688 | Zbl 0308.60018

[2] Ghoussoub (N.). - Orderamarts : A class of asymptotic martingales, J. of multiv. Analysis (to appear). | MR 530648 | Zbl 0407.60042

[3] Ghoussoub (N.) and Steele (J.M.). - Vector valued subadditive processes and applications in probability (to appear) . | MR 556416 | Zbl 0426.60032

[4] Lindenstrauss (J.) and Tzafriri (L.). - Classical Banach spaces, Vol. .I : Function spaces (to appear). | MR 415253